# SDR GAIA99239

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING HEAVY C-MAINTENANCE CHECK AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  1183 BULKHEAD CRACKED AT 182, LBL 8 EXTENDING FROM LOWER FASTENER OF VERTICAL BEAM.  INSTALLED REPAIR IAW 727 SB 53-0175. AIRCRAFT WAS RETURNED TO SERVICE.  (X)
